Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (6): 668-682    DOI: 10.1007/s10114-016-5025-2
Articles Current Issue| Next Issue| Archive| Adv Search |
Statistical Convergence and Measure Convergence Generated by a Single Statistical Measure
Li Xin CHENG1, Li Hua LIN2, Xian Geng ZHOU3
1 School of Mathematical Sciences, Xiamen University, Xiamen 361005, P. R. China;
2 nstitute of Mathematical and Information Engineering, Sanming University, Sanming 365004, P. R. China;
3 Department of Mathematics, Ningde Normal University, Ningde 352100, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7